advertisement
Question
Posted by: Sheila from Aus | 2009/04/20

Tearing of vagina walls,

I' m a diabetic, did not have insulin for a couple of weeks now, I lost 24kg since July 2008 after starting a diet. I will however start using my insulin again, as I just hate the stuff, but if it will help me, then I suppose I have no other option than to use it again.
I had a tenderness in my vagina, between the labia minora(inner lips) and the labia majora(outer lips). My skin tend to tear just above my clitoris, my skin in the folds even tear when I wipe myself after having a wee or my stomach goes. The skin around my anus is also very tender and tear easily.
I' ve read on the net that you can have thinning of the vagina walls etc when you have an estrogen shortage and if you have too little insulin. As a result of breast cancer I am not allowed, to have HRT, but what can I do to ease this situation? I also picked up that my vagina " shrinked" , it got smaller, both outside and the entrance, the labia majora is not as " plump"  as it use to be, it looks like dried out skin. I tried Replens but that only work for the inside of the vagina. I need to get a solution for the terrible tearing of the skin down there.
I' m desperate, as I try not have sex now, as the entrance tear and as a result also in inner lips when having sex, although we use KY-jelly.
I am 49 years old and I must also mention that my eyes also feels dried out as if I was in a airconditioned room for too long.
Eagerly awaits your reply.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is difficult to manage this without HRT. You could discuss with your doctors whether you can use oestrogen vaginal cream. This may be allowed after you have been cancer free for a period of time.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Anonymous | 2009/04/30

I HAVE READ THE PART OF A WOMAN COMPLAINING ABOUT ABOVE, SHE IS OLDER. WHAT IS ACTUALLY STRANGE IS THAT MY DAUGHTER EXPERIENCE THE SAME SIMPTOMS SHE IS NOW 18 BUT NOT SEXUAL ACTIVE BUT IS ALSO A DIABETIC INJECTING 4X A DAY- COULD IT BE A NEGATIVE AFFECT OF INSULLINE?

Reply to Anonymous

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement